# SDR AALA201712039008

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 56,002 hours, 24,302 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. INBOUND CAPTAIN REPORTED A VIBRATION ON CLIMBED OUT THAT WENT AWAY FOR REMAINING FLT AFTER DISCUSSING WITH CREW AND ASSESSING SEVERITY AND LOCATION OF VIBRATION. I CHOOSE NOT TO ACCEPT AIRCRAFT. AIRCRAFT WAS IN CLIMB AT MACH .80 AND A VIBRATION STARTED. CREW SLOWED 15-20 KNOTS TO ELIMINATE VIBRATION. CABIN CREW REPORTED SEVERE VIBRATION THROUGH OUT CABIN. ENOUGH TO SHAKE WATER OUTOF BOTTLES IN AFT GALLEY AND VIBRATE FA'S PDA OFF FWD GALLEY @ COUNTER EVENT LASTED ABOUT 30 SEC. ACCOMPLISED FREE PLAY INSPECTION PER JOB CARD 26T00027006, FOUND RIGHT ELEVATOR HINGE ARM BEARINGS WORN ON THE #6 AND REPLACED IT PER AMM 55-16-42.
